Couldn't find what you looking for?

TRY OUR SEARCH!

I'm 19. I've been on Ganette BC pills for 6 months. I am sexually active. Until last month everything was working perfectly. Last month however I only started my period after the 4th placebo pill (usually it starts after the 2nd pill) and only lasted 3 days.

Then because the previous pack was finished and I hadn't bought the next pack yet I missed the first four tablets in the new pack and during those four days me and my boyfriend had sex without a condom.

Now I'm in the second week of the new pack I've started noticing streaks of blood in my discharge when I go to the bathroom. It's only ever a little reddish-brown blood. It resembles the streaks I get when I'm about to start my period but it's too early for a period.

I was just wondering if its its implantation bleeding or just breakthrough bleeding caused by missing the first few tablets of the new cycle?

Loading...

Not taking pills regularly can cause irregular bleeding. I'm sure it's from missing the pills.
Reply

Loading...